uu.seUppsala University Publications
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Almost-sure results for a class of dependent random variables
Uppsala University.
Uppsala University.
1999 (English)In: JOURNAL OF THEORETICAL PROBABILITY, Vol. 12, no 1, 87-104 p.Article in journal (Other scientific) Published
Abstract [en]

The aim of this note is to establish almost-sure Marcinkiewicz-Zygmund type results for a class of random variables indexed by Z(+)(d)-the positive d-dimensional lattice points-and having maximal coefficient of correlation strictly smaller than 1. The cla

Place, publisher, year, edition, pages
PLENUM PUBL CORP , 1999. Vol. 12, no 1, 87-104 p.
Keyword [en]
random field; moment inequality; strong law; identically distributed random variables; maximal coefficient of correlation; INDEPENDENT RANDOM-VARIABLES; RANDOM-FIELDS; LARGE NUMBERS; STRONG LAW; CONVERGENCE; SEQUENCES
Identifiers
URN: urn:nbn:se:uu:diva-26952OAI: oai:DiVA.org:uu-26952DiVA: diva2:54846
Note
Addresses: Peligrad M, Univ Cincinnati, Dept Math Sci, Cincinnati, OH 45221 USA. Univ Cincinnati, Dept Math Sci, Cincinnati, OH 45221 USA. Uppsala Univ, Dept Math, S-75106 Uppsala, Sweden.Available from: 2008-10-17 Created: 2008-10-17 Last updated: 2011-01-14

Open Access in DiVA

No full text

By organisation
Uppsala University

Search outside of DiVA

GoogleGoogle Scholar

urn-nbn

Altmetric score

urn-nbn
Total: 371 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf